Taneyev's theories of moveable counterpoint and the music of J.S. Bach

Collins, Denis (2015) Taneyev's theories of moveable counterpoint and the music of J.S. Bach. BACH: Journal of the Riemenschneider Bach Institute, 46 2: 22-45.

Author Collins, Denis
Title Taneyev's theories of moveable counterpoint and the music of J.S. Bach
Journal name BACH: Journal of the Riemenschneider Bach Institute
ISSN 0005-3600
Publication date 2015
Sub-type Article (original research)
Open Access Status Not Open Access
Volume 46
Issue 2
Start page 22
End page 45
Total pages 24
Place of publication Berea, OH, United States
Publisher Riemenschneider Bach Institute
Collection year 2016
Language eng
Keyword Bach
Taneyev
Counterpoint
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Official 2016 Collection
School of Music Publications
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Wed, 03 Feb 2016, 12:56:19 EST by Dr Denis Collins on behalf of School of Music